# SDR AALA202006029016

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 23,038 hours, 4,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347449220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON AFT CARGO FLOOR PROFILE CORNER AT FR51 - FR52, STR38R.  REMOVED AND REPLACED CARGO FLOOR PROFILE CORNER IAW SRM 51-42-11.
